# SDR GTIA2014122101471

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 26,953 hours, 12,862 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE11942
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN`S OXYGEN MASK LEAKING FROM Q/D.  R & R THE OXYGEN MASK IAW AMM 35-12-41-000-002-A AND 35-12-41-000-002-A AND 35-12-41-991-00200-04-A, SHEET 1.  OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
